Skip to content
My WebMD Sign In, Sign Up
ed pills
avatar
Anon_16867 posted:
can someone tell me if it is wrong too mix ed pills when u r taking tem...i want too know if anyone else had done it and how it turned out....
Reply
 
avatar
fcl responded:
Why not ask the doctor who prescribed them?
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
 
avatar
whimpect responded:
It is generally not safe to mix medications together, especially ed pills since this might double the possible side effects. It is better to choose one medication at a time that best suits for you. Or you might want to see your doctor to check out which medication might work best for you. You may also like to check out this article since it contains some info about ed and medications http://www.vardenafil20mg.info/health-news


Helpful Tips

Kindly Help me to find out the right doctor
Dear Sir/Madam From past 5 years, iam getting pain in left testicle,pain and burning sensation at the tip of the penis and pain from ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website